BOSTON (CBS) – Dr. Mallika Marshall is answering your coronavirus-related medical questions. If you have a question for Dr. Mallika, email her or message her on Facebook or Twitter.

Dr. Mallika is offering her best advice, but as always, consult your personal doctor before making any decisions about your personal health.

READ MORE: Rally Calls For Asian Studies To Be Added To School Curriculum In Massachusetts

“Is it advisable to postpone the COVID-19 vaccine when taking an antibiotic?” – Leslee 

As long as you don’t have a fever and are feeling well, you don’t need to postpone your vaccination. Taking an antibiotic should not interfere with the effectiveness of the vaccine.

READ MORE: Dorchester Grandmother Killed By Stray Bullet While Sitting On Porch Identified As Delois Brown

“Will the vaccine help people that are suffering from side effects months after having the virus?” – Jay from Brewster 

Scientists aren’t sure. There are anecdotal cases of people’s long-term COVID symptoms improving after they get vaccinated. One possibility is that people with lingering symptoms haven’t completely cleared the virus from their system and that the vaccine helps boost the immune system to get rid of it. But this is being studied further.

Judy is worried about nausea. She asks, “Is it okay to take something like Pepto Bismol if the 2nd Moderna shot makes you nauseous?”

MORE NEWS: Water Conservation Urged In Massachusetts Amid Dry Spell

The best thing to do if you develop nausea after receiving one of the vaccines is to stick with bland foods, avoid caffeine, and stay hydrated with clear liquids like ginger ale, clear broth, or sports drinks. But it’s also fine to take over-the-counter medications to settle your stomach if you find that helpful.

Dr. Mallika Marshall